# SDR SWAA2025022586847

- Difficulty date: January 17, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER IS CRACKED BS 500D BETWEEN STRINGER 19 AND 20 L/H <[01]. REMOVED DAMAGED FAIRING FORMER AND INSTALLED NEW FAIRING FORMER BS 500D BETWEEN STRINGER 19 AND 20 L/H IAW SRM 51-40-02-0G-0 AND DWG 116A3110 REV:- AND 116A3010 REV:-.; [02] VERIFIED CORRECTIVE ACTION 1.
